# SDR AALA201812189033

- Difficulty date: December 14, 2018
- Submitted: December 18, 2018
- Operation: Air carrier
- Aircraft: N271AY
- Make and model: Airbus A330-323
- Aircraft serial: 323
- Aircraft time: 83,415 hours, 12,672 cycles
- System (JASC): 2140 · Heating System
- Part: Control Unit
- Part number: Z211H0001110
- Part serial: 3337
- Condition: No Test
- Location: Zone 100
- Part time: 82,383 hours, 11,864 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

HEAT CONTROL UNIT 10DH FAILED TO TEST.  MAINTENANCE REPLACED THE CONTROL UNIT IAW JC 33-0533-8-0007/001, AND PERFORMED A SATISFACTORY OPS CHECK.
